# SDR 04056

- Difficulty date: October 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 93,548 hours, 26,924 cycles
- Engine: Pwa JT9D7A
- Engine time: 29,590 hours, 11,790 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Separated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SEPARATED FROM AIRCRAFT ON CLIMBOUT AT FL180.
